# SDR AALA202201252745

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A300*
- Aircraft serial: 5980
- Aircraft time: 25,247 hours, 9,898 cycles
- System (JASC): 2540 · Lavatories
- Part: Roller
- Condition: Locked
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPERATE. MAINTENANCE FOUND THE UPPER ROLLER WAS LOCKED IN THE DOWN POSITION AND UNLOCKED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
